MathSciNet Relay Station
MathSciNet bibliographic data
MR2165440 (2006g:15028) 15A24
Liao, An-Ping; Lei, Yuan Least-squares solution with the minimum-norm for the matrix equation $(AXB,GXH)=(C,D)$. Comput. Math. Appl. 50 (2005), no. 3-4, 539–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement